Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some results concerning completely 0-simple semigroups
HTML articles powered by AMS MathViewer

by Gérard Lallement and Mario Petrich PDF
Bull. Amer. Math. Soc. 70 (1964), 777-778
  • A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. MR 0132791
  • Hiroshi Hashimoto, On the structure of semigroups containing minimal left ideals and minimal right ideals, Proc. Japan Acad. 31 (1955), 264–266. MR 73610
  • Gérard Lallement, Sur les homomorphismes d’un demi-groupe sur un demi-groupe complètement-$0$-simple, C. R. Acad. Sci. Paris 258 (1964), 3609–3612 (French). MR 160836
  • E. S. Lyapin, Normal complexes of associative systems, Izvestiya Akad. Nauk SSSR. Ser. Mat. 14 (1950), 179–192 (Russian). MR 0034372
  • P. S. Venkatesan, On a class of inverse semigroups, Amer. J. Math. 84 (1962), 578–582. MR 147567, DOI 10.2307/2372863
Additional Information
  • Journal: Bull. Amer. Math. Soc. 70 (1964), 777-778
  • DOI:
  • MathSciNet review: 0172951